# SDR ASAA2019031828720

- Difficulty date: March 18, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,306 hours, 12,548 cycles
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: KLD4N
- Condition: Faulty
- Location: J23 Junction Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 NR 1 ENG MAINT FAULT 76-31361 (THE START LEVER SIGNALS DISAGREE) - LONG TERM. GROUNDED - YES. REPLACED RELAY R565 PER FIM 76-11 TASK 801. REPAIR CONFIRMATION GOOD. ACCOMPLISHED ENG RUN AND BITE CHECK PER AMM TASK 71-00-00-700-808-F00. NO FAULTS.
